# SDR DALA12015720865

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 78,044 hours, 74,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 23, 24, 25 AND 26 FED.   R & R TWO AA NI-CAD BATTERIES AT POWER SUPPLY LOCATED INBD WALL OF AFT LT LAVATORY (FWD OF AFT F/A CONTROL PANEL) IAW AMM 33-53-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
